how long does it take to clear up yeast infection?
Hi all, I was wondering if you could help me! I had UTI not long ago and I started to take anbiotics for it. It seems like the antibiotics brought in yeast infection too (my doctor said after the swab test) so my doctor put me on clomazol. I had no itchiness, burning or any weird discharge but started to use the treatment. After couple of days, I started to have some clumpy discharge (which I never had before) so I continued to use the treatment. I have now finished the treatment but I occasionally have some clumpu discharge.... does this mean that I still have yeast infection? Or is it a residual of the infection? Please help!!!!!
If you're still getting the clumps then the yeast infection is still there. You need a longer course of treatment or maybe a different antibiotic. It doesn't sound like the clomazol was entirely successful. If it doesn't go away soon call your doctor.
How long were you on the treatment? I forgot what I was given when I got a yeast infection from the antibotic (antibiotic) I was on. But it was just one pill, and plus a 3 day cream treatment. Sounds like you need another dose of medicine.
I was on the treatment for 6 days - so I went back to doctors and she gave me diflucan and 3 day treatment. I had my period right after that - would that have cleard my infection? Should I go and check it out again?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.